# SDR GTIA2023020236925

- Difficulty date: January 30, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 26,906 hours, 12,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: NOTENTERED
- Condition: No Test
- Location: Epsu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED EPSU BATTERIES AT FINS 10WL, 11WL, 12WL, &13WL IAW AMM 33-51-38, DUE TO TASKCARD 335100-03-1 WO 257711.-REPLACED EPSU BATTERIES IAW AMM 33-51-38. OPS CHK PERFORMED IAW AMM 33-51-00. OPS CHK GOOD AT THIS TIME. REF. WO 257711 FOR P/N + S/N.
